# SDR HEEA065605

- Difficulty date: January 6, 2000
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8199J
- Make and model: Bolkms BO105S
- Aircraft serial: S826
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 10531791
- Condition: Flaking
- Location: Tail Rotor
- Part time: 791 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAINT ON TAIL ROTOR BLADE FLAKING.
